Greetings from Adelaide

I have had ABPA for around 15 years and have taken Prednisalone for all of thet time. The result has been that I now have severe osteoporosis and fractured 3 vertebrae 20 months ago. It was excruciating and no pain killers made any difference. My back has improved but for most of the time I have had severe stomach cramps as well as what feels like my diaphragm has 'parted company' wityh whatever it should be attached to. I suffer more from this now that from my back or my lungs. I think I read on this site that there is something called 'a paralysed diaphragm' and wonder if that is my problem. The doctors are not any help and say that it is probably just muscular. I checked on the internet and most of the symptoms match mine. I would love it if someone can give me advice on where I can go from here.

2 Replies

oldestnewest
  • If you still have concerns then best I can offer is to go back to your doctors to discuss, move on to a second opinion if you are still not happy. It is important to be able to trust your medical team. 

  • Thank you for your response.  I have not been able go get any help from doctors but just this week had had some improvement )(after 212 months) fro an Esercise Physiologist, who has helped me to understand and breath in a different way - I think it is called Yogic or diaphragm breathing.  I am a little better and hope this continues.  Thank you again for your response.

You may also like...